# SDR DALA2021081704747

- Difficulty date: August 14, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 69,842 hours, 26,203 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat 44d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6706 EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP / LOCATIONS: 44D. CORRECTIVE ACTION: REATTACHED EMER LIGHT @ 44D. (1910968)
